# SDR 2007UALA00008

- Difficulty date: December 28, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 43,576 hours, 15,462 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Aft Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT BATTERY FAULTED DURING NR 3 SERVICE EMERGENCY LIGHT CHECK. REPLACED BATTERY.
